This question was answered on Tue 04, May 2010 11:58pm by Dr Ajit Singh

headaches,feeling weak, tiredness,dizzy,bloating,aching legs, lower back pain

    
Asked by doctorhelp92 (Female; 18; UNITED KINGDOM; none; Relevant drugs:none ) on Mon 03, May 2010 12:57pm

ive been getting headaches which last all day, feeling weak and tired, dizzy spells, aching legs, lower back pain and bloating i have had these symptoms for three or four weeks ?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Ajit Singh  on Tue 04, May 2010 11:58pm:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Jennifer Nelson on Wed 30, Mar 2011 09:11pm:
I've had lower back and shoulder pain,been fatigued,Chronic headaches,forgetful,and some abdominal pain sometimes for about 2 months. My appetite is good.But I do seem to get more tired after I eat lunch.I do take multi vitamins a few times a week.What could be wrong. I was diagnosed with Encephalopathy a mild diffuse form 15 years ago. could the symptoms be related? my friend thinks it is diabetes.

Comment by on Wed 04, May 2011 10:29pm:
Extreme tiredness, headache, dizzy spells can be due to anemia,chronic fatigue syndrome,hypothyroidism, disorders of the hypothalamus,psychiatric disorders like depression and sleep-related breathing disorders.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
boilonbuttocks     neurona     cotton     mail     ectocervix     green stools     ikeepgetting     transvginal ultrasound     budesonide     BOG     Search for answers     Showering     Search for answers     tighness     bodygoingrigid     Search for answers     feet men     ihavetinycircleb     IL means     ibs     enzimi     DVT     symptoms20of20spleen20enlargement     lypoma treatment     anal fisure     bump on penis     hookah     hiptiedsc     tinea     unregistered feb     oxytet     Diff     circula     xiphoid process     Moll     chronicsorethorat     breast ridges     lowpotassiumandmagnesiumlevels     Virus cures     what causes waves of pain in my thigh and leg     head licesafe medicineover the counter     swollened     gabapentin     knee     shigarpatan     Verto     scripts filled can anyone check them     forehead fall     weak     LEGVEINS     dil     cough     bunt     finger     bruising and anemia     fluid     health tips     azit     testies pain     Search for answers     iat     Search for answers     sound     Search for answers     Highbloodpresure     Rect     ineedtoknowwhymy     Dyna     feetpurple     jadelled     Search for answers     whar     vagisel     codesoft capsules     Mys     lump in back of neck     how to know if ypu gave your child herpes     what is sinosam 400     jondas     urinary tract infections     lyrica     what is lupus     bump on leg     vaginal discharge all the time     soresthatwontheal     suds in urine     leftarmstowristswollenlikenum     bluuredvisionarondlunchtime     peeling scrotum     One of my legs feels hotter than the other     MultipleDentsinMy     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats